Optimal control on perforated domains

Kesavan, S. ; Paulin, J. Saint Jean (1999) Optimal control on perforated domains Journal of Mathematical Analysis and Applications, 229 (2). pp. 563-586. ISSN 0022-247X

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00222...

Related URL: http://dx.doi.org/10.1006/jmaa.1998.6185


The aim of this paper is to study the limiting behavior of solutions of a class of optimal control problems governed by elliptic boundary value problems on perforated domains. It is assumed that the coefficients of the differential operator in the state equation and those occurring in the Dirichlet-type integral of the state variable in the cost functional are rapidly oscillating.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:16324
Deposited On:15 Nov 2010 13:51
Last Modified:03 Jun 2011 11:49

Repository Staff Only: item control page